# SDR IPXA2016111210553

- Difficulty date: October 18, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT NLG TRUNNION FITTING IS CRACKED.  REPAIRED IAW SRM 53-10-14 REPAIR 2, FIG. 202.  MAJOR REPAIR.
